Open Access
Translator Disclaimer
September 2005 An urn model of Diaconis
D. Siegmund, B. Yakir
Ann. Probab. 33(5): 2036-2042 (September 2005). DOI: 10.1214/009117905000000314

Abstract

An urn model of Diaconis and some generalizations are discussed. A convergence theorem is proved that implies for Diaconis’ model that the empirical distribution of balls in the urn converges with probability one to the uniform distribution.

Citation

Download Citation

D. Siegmund. B. Yakir. "An urn model of Diaconis." Ann. Probab. 33 (5) 2036 - 2042, September 2005. https://doi.org/10.1214/009117905000000314

Information

Published: September 2005
First available in Project Euclid: 22 September 2005

zbMATH: 1086.60024
MathSciNet: MR2165586
Digital Object Identifier: 10.1214/009117905000000314

Subjects:
Primary: 60C05 , 60F15 , 60G48

Keywords: Almost supermartingale , fixed point , urn model

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.33 • No. 5 • September 2005
Back to Top